# SDR SWAA2022011042561

- Difficulty date: November 11, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5711 · Wing Spar
- Part: Lug
- Condition: Corroded
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL LEADING EDGE LEFT I/B AND O/B FRONT SPAR FITTING LUG FACE AREA PITTING/CORROSION NOTED.
